Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
4,185 Posts
Discussion Starter · #1 ·
Hi Ruth,

I don't know if you can help but, I had a wierd thing happen this AM.
I went to the loo and when I looked I had a very small jelly-like, reddish coloured lump of ??? (not sure) I was quite shocked never had anything like it before ever ?! 

I am mid-cycle at the mo. I did have a very slight pink discharge a few days ago. I took one Arthrotec tablet for my bad sternum/back pain and thought that may have done that, cos it has an abortive ingredient in it  (my clever gP gave them to me, even tho not for "pre-menapausal" women  ).  :mad:

But, now bit concerned, but don't wanna bother anyone about it as got no pain or anything in pelvic area.

I had an ectopic and m/c (twins) 12 weeks ago, but everything has been ok since. We are having sex, but using 'withdrawal' so couldn't be implantation bleeding. Mind you, I had pink discharge slightly when pg before.

Any ideas what this could be ?  Thanks in advance.  :)

Jo xx
 

·
Registered
Joined
·
2,229 Posts
Sounds like an accumilation of hormone discharge has been building up and has now come out hence the jelly like look. Can't think what else it could be at mid cycle!!!!

Ruth
 

·
Registered
Joined
·
4,185 Posts
Discussion Starter · #3 ·
Thanks Ruth,

So not anything to worry about then ?   Quite common ?

Probably cos of the recent m/c and ectopic maybe ?!

You don't think it was related to taking an Arthrotec tablet then ?  I am also using Diclofenic supps at the mo for back pain.  ???

Thanks,  Jo x
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top